MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM910030
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (30895990) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 1.00mm x 3.00cm galaxy g3 mini (glm910030 / 30895990) was impeded in the proximal section of the concomitant echelon¿ 10 microcatheter (medtronic) and could not be further advanced.The physician attempted to retract only the coil, but the coil was observed to be unraveled / stretched.The physician removed the coil and the microcatheter and replaced both devices to complete the procedure, which was reportedly prolonged by approximately 10 minutes.There was no report of any negative patient impact.On (b)(6) 2025, additional information was received.Per the information, the procedure was targeting the a1 segment of the anterior cerebral artery (aca).A neuroform atlas® stent (stryker) was used as a stent-assist.The information confirmed the concomitant microcatheter was the echelon¿ 10 microcatheter.Continuous flush was maintained through the microcatheter.No other coils went through this microcatheter prior to the complaint coil.The issue occurred during advancement into the aneurysm.There was no additional damage noted on the coil aside from the reported unraveled / stretched condition.The coil was unintendedly detached.There was no blood flow restriction / reduction as a result of the reported issue.The replacement coil was another 1.00mm x 3.00cm galaxy g3 mini (glm910030) and the replacement microcatheter was a prowler select plus.The information confirmed there was no negative patient impact, and the physician did not consider the reported 10-minute procedure delay to be clinically significant.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key21323954
Report Number3008114965-2025-00084
Device Sequence Number8603872
Product Code KRD
UDI-Device Identifier10886704080244
UDI-Public(01)10886704080244(11)220818(17)250731(10)30895990
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberGLM910030
Device Lot Number30895990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON¿ 10 MICROCATHETER (MEDTRONIC); NEUROFORM ATLAS® STENT (STRYKER)
Patient SexUnknown